# SDR SWAA2022012885448

- Difficulty date: July 19, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 62,874 hours, 36,551 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Lower Int Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FOUND ON ANTENNA DOUBLER IN FWD CARGO BILGE STA 500A+9 TO 500A+18 LBL2 TO RBL2 / REMOVED DAMAGED ANTENNA DOUBLER AND REPLACED WITH REPLACEMENT SERVICABLE DOUBLER PN #143A3233-4 @ BS. 500A +9 TO 500A + 18; LBL2. IRIGINAL ANT. DOUBLER FOUND TO BE OUT OF LIMITS DUE TO NOR SRM LIMITS. PER SRM 51-40-02-0G-0 & DWG #143A3233 & 143A3230
